| Model Number |
EVPROPLUS-26US |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Code |
Aortic Valve Stenosis (1717)
| Date of Event |
08/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Additional information was received that a probable implant of a non-medtronic transcatheter aortic bioprosthetic valve (tav) was pl anned.
Event or Problem Description
It was reported that approximately 5 years and 2 months following the implant of a transcatheter aortic valve, the valve failed due to severe aortic stenosis.The patient was hospitalized as a result.
Additional Manufacturer Narrative
Updated data: b2., b5., e1., additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.